# SDR SWAA2021050361141

- Difficulty date: April 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1016-1046
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE @ STA 1016 - STA 1046 FIN TO BODY INTERFACE FWD CLOSURE ANGLE HAS CORROSION. / REMOVED DAMAGE ANGLE AND INSTALLED NEW INTERFACE FWD CLOSURE ANGLE AT L/H FUSELAGE STA 1016 - STA 1046; PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 147A0030
